About 8 months ago I used an OTC ear wash. Days after using it, the outside of my ears started itching and flaking. I have tried hydrocortizone cream, & neosporine. Neither have worked. A couple of weeks ago I went to the dr for an ear infection. She said it was from the eczema. She prescribed a Zpack, ear drops with an antibiotic. Using this made it a little better, but after completing the medication, it has come back full force again. I have never had a problem with any kind of skin issues. I can't wear my pretty earrings or wear my hair back this is so bad.Does anyone have any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.